# SDR SWAA2025101524020

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 32,178 hours, 15,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN COVER IS OFF, AISLE OVERHEAD EMERGENCY EXIT SIGN LENS COVER FRONT FACING.  INSTALLED THE COVER IAW SIP.
